On Algorithms for All-Pairs Most Reliable Quickest Paths

Springer-Verlag Lecture Notes in Computer Science, vol. 3036, pp. 611-614, Jun. 2004 (SCI )

Young-Cheol Bang, Inki Hong, and Hyunseung Choo


The reliability problem of the quickest path deals with the transmission of a message of size σfrom a source to a destination with both the minimum end-to-end delay and the reliability of the path over a network with bandwidth, delay, and probability of fault free on the links. For any value of message size σ, we present algorithm to compute all-pairs most-reliable quickest paths each with time complexity O(n 2 m), where n and m are the number of nodes and the number of arcs or links in the network, respectively.





View Full Text